# SDR SWIA200516101

- Difficulty date: December 27, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 11,941 hours, 10,177 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STAB TRIM INOP.  REPLACED HORIZONTAL STAB ACTUATOR AND MCU.  OPERATIONAL CHECK GOOD.  REF CRJ AMM 27-42-01, P/N: 7062-3, S/N OFF: 901, P/N: 8396-3, S/N OFF: 1152.
